| Model Number |
H74939171070670 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/09/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D2b - pro code (product code): fge, lit.E1 - initial reporter address 1: (b)(6).G4 - premarket / 510(k) #: k141521, k141597.
Event or Problem Description
It was reported that a balloon rupture occurred.The target lesion was located in the mildly tortuous and non-calcified vessel.A 7.0 x 60, 75cm mustang balloon catheter was advanced for dilation.During the procedure, the balloon ruptured upon first inflation at 16 atmospheres for 1 minute.The device was removed without any problem, and the procedure was completed with another of the same device.There were no patient complications as a result of this event.
Additional Manufacturer Narrative
D2b - pro code (product code): fge, lit.E1 - initial reporter address 1: (b)(6).G4 - premarket / 510(k) #: k141521, k141597.Investigation results: device evaluated by mfr: the mustang device was returned to our post market quality assurance laboratory.A visual examination identified that the balloon was not folded which indicates that the balloon was subjected to positive pressure.A longitudinal tear was identified in the balloon material.The tear measured approximately 11mm in length and extended from a position 5mm proximal of the proximal markerband to 4mm distal of the proximal markerband.A visual examination observed no damage to the tip of the device.A visual and tactile examination found no kinks or damage to the shaft of the device.Both markerbands were undamaged and present on the shaft of the device.This concludes the product analysis.Device history record: it was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed that the content was sufficient and did not contribute to the reported event; therefore, no updates are required to the document at this time.Risk review: a risk review was completed and confirmed that the event of balloon material rupture is a known event defined in the product's risk management documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of adverse event related to procedure.
Event or Problem Description